# SDR A6WA200340170

- Difficulty date: October 31, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME AT FS 589 SKIN FLANGE BETWEEN STRINGERS 24L AND 25L IS DAMAGED AND FLANGE BETWEEN STRINGERS 25L AND 26L IS DAMAGED.  REMOVED FLANGE, FABRICATED REPAIR FLANGES FROM 2024 T3 .050 INCH WVAC PO NR 29699/1, FABRICATED FILLER SHIMS FROM 2024 T3 .090 INCH WVAC PO NR 25026/1, AND INSTALLED REPAIR PARTS WET USING PR1422B 1/2 AND FASTENERS MS20426AD-S IAW CRJ200 SRM 53-00-51 REPAIR NR 2.  (M)
